# SDR UIEA2019090305439

- Difficulty date: September 1, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,818 hours, 17,388 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGFT110001
- Part serial: 1041
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON P8 AFT CONTROL PANEL CCP, CHANNEL B LED LIGHT AMBER, IS ON ALL THE TIME. TEST FAILED. REPLACED #7B SMOKE DETECTOR IAW AMM 26-14-01, OPS CHECK NORMAL.
